Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 9, 2015, 4:28 PM CDT for Eastland County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 4:28 PM CDT (21:28 UTC)
- Expired
- May 9, 2015, 5:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 35 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:31 PM CDT | HAIL 1.5 | Cisco, TX | PING PONG SIZED HAIL IN CISCO. |
| May 9, 4:33 PM CDT | TORNADO | 7 Ssw Cisco, TX | SEVERAL SPOTTERS HAVE SENT PHOTO CONFIRMING A TORNADO SOUTH-SOUTHWEST OF CISCO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 1:21 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1096 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
567
WFUS54 KFWD 092128
TORFWD
TXC133-092215-
/O.NEW.KFWD.TO.W.0038.150509T2128Z-150509T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 515 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CISCO...MOVING NORTHEAST AT 5 MPH.
HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CISCO AROUND 515 PM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 330 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3227 9902 3230 9906 3240 9899 3233 9891
TIME...MOT...LOC 2127Z 225DEG 5KT 3231 9902
TORNADO...RADAR INDICATED
HAIL...3.00IN
$$
251 follow-up statement
830
WWUS54 KFWD 092134
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT SAT MAY 9 2015
TXC133-092215-
/O.CON.KFWD.TO.W.0038.000000T0000Z-150509T2215Z/
EASTLAND TX-
434 PM CDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR WEST
CENTRAL EASTLAND COUNTY...
AT 433 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 SOUTH-SOUTHWEST OF
CISCO...NEAR HIGHWAY 206...MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND THREE INCH HAIL.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
CISCO AROUND 440 PM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 330 AND 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3240 9899 3233 9891 3227 9902 3230 9906
TIME...MOT...LOC 2133Z 254DEG 12KT 3231 9899
TORNADO...OBSERVED
HAIL...3.00IN
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 4:00 PM CDT, 28 minutes earlier.
Area forecast discussion, May 9, 4:00 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT SAT MAY 9 2015 .DISCUSSION... A VERY UNSETTLED AFTERNOON AND EVENING IS POSSIBLE ACROSS NORTH TEXAS. WE HAVE SEVERAL INGREDIENTS IN PLACE THAT WILL MOST LIKELY RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS. INGREDIENTS INCLUDE (1)AMPLE LOW LEVEL MOISTURE (2)STRONG INSTABILITY WITH SURFACE BASE CAPE ON THE ORDER OF 3000 TO 4000 J/KG (3) MODERATE WIND SHEAR WITH SRH ON THE ORDER OF 300+ M2/S2(4) AN APPROACHING DRY LINE (5) AND INCREASING LARGE SCALE LIFT FROM A FOUR CORNERS UPPER LOW. WE WERE CAPPED FOR THE FIRST PART OF THE AFTERNOON BUT THE CAP IS WEAKENING OR HAS DISSIPATED AS OF 3 PM. WE EXPECT SCATTERED THUNDERSTORMS TO DEVELOP THROUGH SUNSET BOTH ON THE DRYLINE AND ON SOME LEFT OVER OUTFLOW BOUNDARIES FROM STORMS THIS MORNING. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE. HOWEVER...THE DRY LINE STORMS SHOULD BE THE FIRST TO REACH SEVERE LIMITS WITH SOME SUPERCELLS EXPECTED. THERE WILL BE A POTENTIAL FOR SOME OF THESE STORMS TO BECOME TORNADIC...ESPECIALLY WHERE SURFACE WINDS HAVE BACKED IN RESPONSE TO MESO SCALE FEATURES. GENERAL STORM MOTION TONIGHT WILL BE NORTHEAST. HOWEVER...SOME RIGHT MOVING SUPERCELLS WILL BE POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT THERE WILL BE A HIGH THREAT FOR FLASH FLOODING TONIGHT...ESPECIALLY FOR THE COUNTIES NORTH OF INTERSTATE 20 THAT RECEIVED VERY HEAVY RAINFALL LAST NIGHT AND THIS MORNING. THEREFORE...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT. THE SEVERITY OF STORMS SHOULD DECREASE SOME OVERNIGHT WITH LESS OF A TORNADO THREAT AND MORE OF A HEAVY RAIN...LARGE HAIL AND WIND THREAT. ANOTHER HIGH CHANCE FOR SHOWERS AND THUNDERSTORMS IS EXPECTED ON SUNDAY AS THE UPPER LOW LIFTS TO THE CENTRAL PLAINS AND ALLOWS A PACIFIC COLD FRONT TO APPROACH THE REGION. THE FRONT WILL ACT AS A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE...BUT WHERE THEY FORM WILL DEPEND ON HOW FAR EAST THE PACIFIC FRONT MOVES. IT WILL ALSO DEPEND ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE STORMS TONIGHT. SINCE ALL THE SAME INGREDIENTS WILL BE IN PLACE TO SOME DEGREE TOMORROW...SEVERE STORMS WILL BE POSSIBLE AGAIN ALONG WITH AN EVEN BETTER CHANCE FOR HEAVY RAINFALL AND FLOODING. LARGE SCALE LIFT WILL DECREASE SUNDAY NIGHT AS THE UPPER LOW MOVES NORTHEAST. HOWEVER...A COLD FRONT WILL BEGIN TO MOVE INTO THE NORTHWEST COUNTIES SUNDAY NIGHT AND CONTINUE TO BE A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST ON MONDAY AS DRIER AIR FINALLY WORKS IN BEHIND THE COLD FRONT. MODELS CONTINUE TO STALL THE COLD FRONT ACROSS SOUTH TEXAS MONDAY NIGHT WITH SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND NORTH OF THE FRONT THROUGH TUESDAY NIGHT. THE SOUTHERN ZONES WILL HAVE THE BEST CHANCE OF SEEING PRECIPITATION MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT WILL BEGIN LIFTING NORTHWARD ON WEDNESDAY IN RESPONSE TO AN APPROACHING LOW PRESSURE SYSTEM. INCREASING MOISTURE AND LIFT WILL RESULT IN INCREASING THUNDERSTORM CHANCES THROUGH THE WEEKEND. AS OF NOW THE SEVERE WEATHER THREAT THE FIRST HALF OF NEXT WEEK APPEARS LOW SINCE STORMS WILL BE ELEVATED AND LARGE SCALE LIFT WILL BE RELATIVELY WEAK. HOWEVER...THE POTENTIAL FOR SEVERE STORMS SHOULD INCREASE THE SECOND HALF OF THE WEEK WITH RETURNING LOW LEVEL MOISTURE AND INCREASING LARGE SCALE FORCING. LOOKING AHEAD...IT APPEARS THAT NORTH TEXAS WILL REMAIN IN A WET AND ACTIVE WEATHER PATTERN AS WE HEAD INTO THE MIDDLE OF MAY. 79 && .AVIATION... /ISSUED 124 PM CDT SAT MAY 9 2015/ NUMEROUS AVIATION WEATHER CONCERNS WITH THIS TAF PACKAGE. IN THE SHORT TERM...EXPECT MAINLY MVFR CEILINGS/VISIBILITY WITH OCCASIONAL VFR CEILINGS AROUND 4000FT. TEMPORARY THUNDERSTORMS ARE ALSO POSSIBLE THROUGH 20Z...ESPECIALLY AT THE METROPLEX TAF SITES. VFR CEILINGS AROUND 4000 FT ARE LIKELY FROM 20Z THROUGH SUNSET WITH INCREASING THUNDERSTORM CHANCES FROM LATE AFTERNOON THROUGH MID EVENING. MVFR CEILINGS WILL RETURN LATER THIS EVENING AND BECOME IFR OVERNIGHT. IFR CEILINGS WILL PREVAIL AT ALL TAF SITES THROUGH SUNRISE AND SLOWLY IMPROVE THROUGH THE MORNING SUNDAY. A SOUTHEAST TO SOUTH WIND WILL PREVAIL BETWEEN 10 AND 15 KNOTS TODAY THROUGH SUNDAY MORNING EXCEPT FOR SOME STRONGER WINDS IN AND NEAR THUNDERSTORMS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 81 70 80 58 / 60 80 80 30 20 WACO, TX 70 84 69 81 57 / 60 80 80 60 50 PARIS, TX 69 80 67 78 58 / 50 80 80 40 20 DENTON, TX 70 79 65 78 56 / 60 80 80 20 10 MCKINNEY, TX 71 81 67 79 57 / 60 80 80 30 20 DALLAS, TX 72 81 69 79 59 / 60 80 80 30 20 TERRELL, TX 73 81 70 82 59 / 60 80 80 50 30 CORSICANA, TX 72 81 70 81 61 / 60 70 80 60 50 TEMPLE, TX 72 83 69 84 59 / 60 70 80 60 60 MINERAL WELLS, TX 68 76 62 76 56 / 60 80 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105- 115>120. && 82/79
Hazardous weather outlook, May 9, 3:27 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 327 PM CDT SAT MAY 9 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 327 PM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AND WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. IN ADDITION...HEAVY RAINFALL IS LIKELY TO RESULT IN FLASH FLOODING. THESE STORMS MAY ALSO PRODUCE NUMEROUS LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY THROUGH FRIDAY. NUMEROUS THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT COULD RESULT IN FLASH FLOODING ACROSS SEVERAL PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO BE POSSIBLE ON SUNDAY WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORMS MONDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL RESULTING IN FLASH FLOODING. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL TEXAS. JLDUNN
In the hours before
Special weather statement, May 9, 1:41 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
141 PM CDT SAT MAY 9 2015
TXZ093-091915-
GRAYSON-
141 PM CDT SAT MAY 9 2015
...A STRONG THUNDERSTORM WILL AFFECT GRAYSON COUNTY...
AT 138 PM CDT...A LINE OF STRONG STORMS WAS MOVING THROUGH GRAYSON
COUNTY. THE STRONGEST THUNDERSTORM WAS OVER HOWE...OR 7 MILES SOUTH
OF SHERMAN...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
THE STRONGEST STORM WILL BE NEAR...
TOM BEAN AROUND 145 PM CDT.
BELLS AROUND 155 PM CDT.
LAT...LON 3377 9650 3378 9644 3377 9642 3375 9641
3373 9638 3340 9639 3342 9694 3375 9694
3380 9652
TIME...MOT...LOC 1838Z 229DEG 42KT 3351 9660
25Local storm report, May 9, 1:42 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FLASH FLOOD VAN ALSTYNE 33.42N 96.58W
05/09/2015 GRAYSON TX PUBLIC
SOCIAL MEDIA REPORT OF FLOODING AT HIGHWAY 75 EXIT 51 NEAR
VAN ALSTYNE.Local storm report, May 9, 1:45 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM FLASH FLOOD BONHAM 33.59N 96.18W
05/09/2015 FANNIN TX AMATEUR RADIO
A COUPLE OF HIGH WATER RESCUES ONGOING ACROSS POPULAR
STREET IN BONHAM.Special weather statement, May 9, 2:06 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT SAT MAY 9 2015
TXZ093-091945-
GRAYSON TX-
206 PM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRAYSON COUNTY UNTIL
245 PM CDT...
AT 204 PM CDT...DOPPLER RADAR INDICATED TWO STRONG STORMS IN
NORTHERN GRAYSON COUNTY. ONE STORM WAS NEAR POTTSBORO...AND THE
OTHER WAS NEAR KNOLLWOOD. BOTH WERE MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
DENISON AROUND 210 PM CDT.
EISENHOWER STATE PARK AROUND 220 PM CDT.
SOUTHEASTERN LAKE TEXOMA AROUND 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3389 9663 3390 9659 3388 9659 3385 9663
3382 9658 3382 9653 3377 9650 3378 9643
3373 9638 3364 9638 3367 9684 3387 9681
3387 9679 3383 9677 3382 9675 3384 9669
3392 9667
TIME...MOT...LOC 1904Z 208DEG 36KT 3372 9673 3371 9660
25Local storm report, May 9, 3:00 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL PAT MAYSE LAKE 33.83N 95.60W
05/09/2015 E1.75 INCH LAMAR TX LAW ENFORCEMENT
DELAYED REPORT OF HAIL UP TO THE SIZE OF GOLF BALLS NEAR
LAMAR POINT NEAR PAT MAYSE LAKELocal storm report, May 9, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 2 SW CISCO 32.36N 98.99W
05/09/2015 E3.00 INCH EASTLAND TX AMATEUR RADIO
ORANGE-SIZED HAL JUST SOUTH OF CISCO.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:05 PM CDT | Flash Flood Warning | FWD | Fannin, Lamar | 3 hr |
| May 8, 7:05 PM CDT | Tornado Warning | FWD | Young | 43 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| May 8, 7:10 PM CDT | Tornado Warning | FWD | Montague | 50 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 58 min |
| May 8, 7:30 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 60 min |
| May 8, 7:38 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| May 8, 7:44 PM CDT | Flash Flood Warning | FWD | Young | 3 hr |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| May 8, 7:54 PM CDT | Tornado Warning | FWD | Montague | 15 min |
| May 8, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 47 min |
| May 8, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 59 min |
| May 8, 8:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 8, 9:34 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 62 min |
| May 8, 9:57 PM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 8, 10:07 PM CDT | Areal Flood Warning | FWD | Montague | 3 hr |
| May 8, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 26 min |
| May 8, 10:32 PM CDT | Areal Flood Warning | FWD | Cooke | 3 hr |
| May 8, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| May 8, 10:36 PM CDT | Areal Flood Warning | FWD | Young | 3 hr |
| May 8, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 62 min |
| May 8, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 8, 11:47 PM CDT | Special Weather Statement | FWD | Lamar | 43 min |
| May 8, 11:49 PM CDT | Flash Flood Warning | FWD | Stephens | 3 hr |
| May 9, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 39 min |
| May 9, 3:08 AM CDT | Areal Flood Warning | FWD | Stephens | 6 hr |
| May 9, 5:46 AM CDT | Special Weather Statement | FWD | Young | 44 min |
| May 9, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Young | 35 min |
| May 9, 6:43 AM CDT | Special Weather Statement | FWD | Jack | 47 min |
| May 9, 6:54 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 50 min |
| May 9, 7:37 AM CDT | Special Weather Statement | FWD | Montague | 38 min |
| May 9, 8:09 AM CDT | Special Weather Statement | FWD | Montague | 51 min |
| May 9, 8:33 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 9, 8:37 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| May 9, 9:07 AM CDT | Special Weather Statement | FWD | Wise | 23 min |
| May 9, 9:14 AM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| May 9, 9:20 AM CDT | River Flood Warning | FWD | Young | 28 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Collin | 3 days |
| May 9, 9:37 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| May 9, 9:49 AM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 9, 10:06 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 114 min |
| May 9, 10:23 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 67 min |
| May 9, 10:26 AM CDT | Flash Flood Warning | FWD | Collin, Cooke, Denton, Grayson | 6 hr |
| May 9, 10:31 AM CDT | Areal Flood Warning | FWD | Wise | 119 min |
| May 9, 11:44 AM CDT | Special Weather Statement | FWD | Fannin | 61 min |
| May 9, 12:11 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| May 9, 12:19 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 9, 12:25 PM CDT | Areal Flood Warning | FWD | Wise | 3 hr |
| May 9, 12:45 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 45 min |
| May 9, 1:19 PM CDT | Special Weather Statement | FWD | Grayson | 26 min |
| May 9, 1:41 PM CDT | Special Weather Statement | FWD | Grayson | 34 min |
| May 9, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 56 min |
| May 9, 2:06 PM CDT | Special Weather Statement | FWD | Grayson | 39 min |
| May 9, 2:35 PM CDT | Areal Flood Advisory | FWD | Lamar | 115 min |
| May 9, 3:14 PM CDT | Areal Flood Warning | FWD | Fannin | 3 hr |
| May 9, 3:18 PM CDT | Areal Flood Advisory | FWD | Wise | 117 min |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Collin | 51 hr |
| May 9, 3:22 PM CDT | River Flood Warning | FWD | Denton | 17 hr |
| May 9, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| May 9, 4:26 PM CDT | Areal Flood Warning | FWD | Lamar | 3 hr |
| May 9, 4:34 PM CDT | Areal Flood Warning | FWD | Collin, Denton | 3 hr |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| May 9, 4:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| May 9, 4:46 PM CDT | Tornado Warning | FWD | Eastland | 29 min |
| May 9, 4:47 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 9, 4:55 PM CDT | Tornado Warning | FWD | Cooke | 35 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 55 min |
| May 9, 5:28 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 20 min |
| May 9, 5:39 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Eastland | 33 min |
| May 9, 5:42 PM CDT | Tornado Warning | FWD | Cooke | 22 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| May 9, 5:58 PM CDT | Tornado Warning | FWD | Young | 32 min |
| May 9, 5:59 PM CDT | Flash Flood Warning | FWD | Young | 2 hr |
| May 9, 6:06 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 66 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.